Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 779-790, 1999

On oscillatory solutions of fourth order ordinary differential equations

Oleg Palumbiny

Department of Mathematics, Faculty of Material Sciences and Technology, Slovak University of Technology in Bratislava, Paulinska 16, 917 24 Trnava, Slovakia, e-mail palum@mtf.stuba.sk

Abstract: The paper deals with the oscillation of a differential equation $L_4y+P(t)L_2y+Q(t)y\equiv0$ as well as with the structure of its fundamental system of solutions.

Keywords: linear differential equation, quasi-derivative, monotone solution, Kneser solution, oscillatory solution

Classification (MSC 1991): 34C10; Secondary 34D05


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]